# SDR USAA920070960

- Difficulty date: October 15, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON CABIN SEAT RAIL BEAM, BS 3158 / FR 66, +Y765.  REPLACED CABIN SEAT RAIL BEAM, BS 3043 / FR 64 - BS 3158 / FR 66, +Y765 IAW A320 SRM 51-72-11.
